# SDR GTIA2025020738649

- Difficulty date: January 3, 2025
- Submitted: February 7, 2025
- Operation: Air carrier
- Aircraft: N934NK
- Make and model: Airbus A320-271N
- Aircraft serial: 10107
- Aircraft time: 15,280 hours, 6,444 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

"ON DESCENT FAS REPORTED STRONG DIRTY SOCK SMELL IN CABIN AND FWD GALLEY-REF TSM 05-50-00-810-831 OPERATED BOTH PACKS NO ODOR DETECTED NO AQE REPORTED AC OK FOR SVC 
"
